# SDR UHLA2012041300124

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 19,561 hours, 12,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW THAT INDICATES GREEN ON MAIN CABIN DOOR HAS INDICATOR MISALIGNED SO THE GREEN INDICATION IS NOT SHOWING CORRECTLY.  MAINTENANCE DEFERRED.  ON 4/16/12 MAINTENANCE REPAIRED THE L1 DOOR SURROUND VIEW WINDOW.
